Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What diseases cause rapid weight loss?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1619 Questions
Question
She is loosing her wait since last 2-3 year, we have had thyroid and other test as well all comes as normal, now we have thought to have urine test

Please have a look on it, please confirm do this report has any issue ?
It shows PUS Cells 10-12 /hpf is it fine or do we need to have any medication for it.
Mon, 11 Jun 2018 in Internal Doctor Category
 
 
Answered by Dr. Vaishalee Punj 4 minutes later
Brief Answer:
Please upload reports

Detailed Answer:
Hi
Thanks for your query.

I have seen the urine reports. Presence of pus cells can mean bacterial infection and it can be confirmed with urine culture and sensitivity. Medicine must be taken only if culture is positive. Please upload all reports. You can also send reports at YYYY@YYYY and address it to my name: Dr Vaishalee Punj

Also let me know details of any symptoms that she is having. What is her weight now? How much weight has she lost? Any other symptoms? Any burning during urination? Any changes in life during last 2 years? What are the tests done?

Waiting for your reply
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor